A 20-year-old female asked:
I think i have mild yeast infection ( a little itching and burning). i took monistat 1 (tioconazole) last night and now it burns a lot more in my vagina. :( why?
2 doctor answers • 2 doctors weighed in
Dr. Alvin Linanswered
Geriatrics 32 years experience
Maybe not yeast...: Perhaps you don't have a yeast infection, which would explain why Monistat 1 (tioconazole) didn't "work" and why you feel worse. If that's the case, go see your doc for evaluation, testing & appropriate treatment.
4.9k viewsAnswered >2 years ago
Dr. Judith Tellermananswered
Clinical Psychology 44 years experience
Use Monistat 7 for all 7 days and if that doesn't work please bring this up with your Gynecologist who knows your medical history. If you don't have confidence in your Doctor see another for a second opinion.
Answered Jun 24, 2021
Last updated Jun 24, 2021
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.